MAUDE Adverse Event Report: FHC, INC. WAYPOINT STEREOTACTIC PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

FHC, INC. WAYPOINT STEREOTACTIC PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number MP-KIT-P-BI
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, the physician reported that mp-kit-p-bi platform sn 50504 trajectory was off by couple millimeters in the anterior direction for both sides.The doctor confirmed with mer and post-op ct.The doctor also confirmed the platform, and screws were well seated.The case was completed, and the doctor did not report impact to the patient.Fhc reviewed the plans and associated product documentation and did not find any errors that would correlate to this issue.On (b)(6) 2023 the physician reported to fhc that the dbs lead was placed inaccurately on (b)(6) with platform and was not working well and he would performing revision surgery to reposition the lead.

Brand Name
WAYPOINT STEREOTACTIC PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 
2076665651
MDR Report Key17548901
Report Number3002250546-2023-00002
Device Sequence Number20504087
Product Code HAW
UDI-Device Identifier00873263005903
UDI-Public00873263005903
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMP-KIT-P-BI
Device Lot Number2401
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown